MAUDE Adverse Event Report: CARDINAL HEALTH, INC. SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 266197
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the anti reflux cap has already broken in half 2 times.Per customer, first time, the nurse couldn't get the cap off and then it broke in half.Second time was in bed with the patient, the patient did not know why it had broken in half.The issue was detected during the commissioning of the product; this has had no consequences for the patient involved.
 
Additional Manufacturer Narrative
Additional information received from the customer on july 2, 2025, confirmed that two patients were involved.Based on this new information, the ¿describe event or problem¿ section (b5) of this report has been updated.Details related to the second patient have been documented under report number 1423537-2025-00278.Section d3 has been corrected.
 
Event or Problem Description
The customer reported that the anti reflux cap has broken in half.Per customer, the nurse couldn't get the cap off and then it broke in half.The issue was detected during the commissioning of the product; this has had no consequences for the patient involved.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was inspected, and the reported condition was observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A corrective and preventative action has been opened to address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22292865
Report Number1423537-2025-00259
Device Sequence Number15672410
Product Code KNT
UDI-Device Identifier10884527022762
UDI-Public(01)10884527022762(17)290831(10)2426102364
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K851444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number266197
Device Catalogue Number266197
Device Lot Number2426102364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/08/2025
08/25/2025
08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown